# SDR YENA201705250409

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 46,139 hours, 16,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON DUMMY RAIL AT Y503.2 FRAMES 12-16.  THE DUMMY RAIL WAS REPLACED IAW SRM 51-72-11, AND 51-42-11, REV 118.
